Olive leaf extract is purging something from body..

Discussion in 'Fibromyalgia Main Forum' started by judywhit, May 9, 2003.

  1. judywhit

    judywhit New Member

    I have only felt like this one other time and it was when the kids came home with pinworms and the entire family had to be medicated. I remember the rolling/crampy feeling in my lower gut. I took my first dose of olive leaf today and am getting this feeling. Does this mean I had worms? Oh, yuky!!!!! Amelia are you reading this??? If so, did you experience this? I purchased the Solray brand with the 17% Ole that you recommended. The label says to take one per day is this what you take? I remember when you first started taking it the terrible herx you experienced. Was this the same brand? Will let you all know how this stuff works out. Any others with simular experience?
    Judy
  2. VickyB

    VickyB New Member

    I have been taking the GNC brand and my whole body aches awful!! My arms and legs feel like 50lbs are attached to them. I hope it goes away soon!! The right hand side of my stomach hurts but my arms and legs are what is bothering me the most.
    I hope we get better soon!! Good luck to you!!
  3. PatPalmer

    PatPalmer New Member

    Vicky, how many are you taking? - Could try reducing the dosage. Don`t want to overburdon the system. Be sure to keep the liquids up though.

    Lemon in warm water will help flush out the toxins.

    Judy, eeeeaaawwwwwww, what a horrible thought, sounds like the critters to me.

    Everyone will experience different herx symptoms, as it depends on what you are killing off. Yours are stomach related so that`ll be why you have belly ache.

    Amelia`s are neurological (think that`s right), and she had horrendous migrain.

    Vicky, you must have a viral/bacterial infection throughout the body, so now feel like a piece of lead.

    The more severely affected one is by whatever, the worse the herx, it`s small comfort but at least you know it`s working.

    But for anyone on the OLE, if one a day is causing severe herx - stop till you feel better and re-introduce as you feel you can cope with.

    Love Pat.